Diabetes & Hypertension Help Society
9,718 members1,125 posts

Edema and aches on legs

Hi everyone ,my mum is 74 her results: tsh:2,78 (levothyroxine 100) ferritin 13, VIT D3:58.0, b12:318,she's taking 1000mg of b12 supplements,also d3 supplements,she also is diabetic even though she takes drugs for diabetes sometimes glicemia in the morning goes higher than 8,also high cholesterol and triglyceride also using drugs for that,foot neuropathy aches,and edema on the legs,any advice plesae??

7 Replies
oldestnewest

Odeama on the legs could be caused by many different things in the body, it could be the heart, kidneys or arthritis. The only way to find out is to have a couple of blood tests and see if anything shows up. Being diabetic it could be related to the heart or kidneys.

Reply

What is your mother’s latest HbA1c?

Reply

Hbac1 was 8,doctor says it's normal??? Says it's age related.

Reply

I have never heard of an HbA1c of 8 being normal.

Reply

Yeh really confused,he says all the time,the older you get,higher glicemia is normal!

Reply

It appears that your GP is partially right. A lot depends on your mother’s condition as far as age, weight and co-morbidities is concerned. This might help explain things:

idf.org/component/attachmen...

Reply

Thank you Osidge,really appreciated,helpful link..thanks.

Reply

You may also like...